# SDR IPXA2021050268878

- Difficulty date: May 2, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27745
- Aircraft time: 61,526 hours, 20,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emegency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AOUTSIDE EMERGENCY LIGHT INOPERATIVE. RELAMPED OUTSIDE EMERGENCY LIGHT I/A/W AMM 33-51-16 OPS CHECK GOOD
